# SDR UHLA2013070400289

- Difficulty date: July 4, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 24,596 hours, 15,318 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Contaminated
- Location: Nr 2 A/C Pack
- Part time: 14,830 hours, 10,242 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, AT APPROXIMATELY 15,000 FT,  F/A'S REPORTED SMOKE IN MIDDLE OF CABIN. CLEARED ABOUT 10 MINUTES LATER.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  RAN ENGINES, ISOLATED BLEEDS, NO ABNORMAL SMOKE ODOR NOTED.  MX LATER REPLACED THE PACK 2 HEAT EXCHANGER DUE TO CONTAMINATION AND POSSIBLE SEIZED ROTOR.
